# SDR GTIA2021040835677

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 6,665 hours, 2,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE BY L1 DOOR MISSING VOLUME KNOB-R&R L1 DOOR MEGAPHONE IAW A320-EMER EQUP LAYOUT A/C OK FOR SVC
